2 doctors weighed in:

Should i get an ultrasound hi, i had a question mainly for an ob/gyn doctor. I've recently gotten the implanon birth control taken out my arm october 12th, then started birth control pills october 19th after taking the Plan B pill october 18th. M

2 doctors weighed in
Dr. Kenneth Spielvogel
Obstetrics & Gynecology

In brief: Ultrasound

Not sure why you would need an ultrasound unless you were getting a positive pregnancy test.

In brief: Ultrasound

Not sure why you would need an ultrasound unless you were getting a positive pregnancy test.
Dr. Kenneth Spielvogel
Dr. Kenneth Spielvogel
Thank
Dr. Laura McMullen
Pediatrics

In brief: One

One of the most common side effects of taking Plan B is an irregular menstrual cycle including heavy periods, light periods, early periods or missed periods.
You did the right thing by taking pregnancy tests after your missed period - after 5 negative tests, you are probably not pregnant. The other symptoms you talk about can also be a side effect of plan b, a side effect of the birth control pills you were taking, or something altogether unrelated. There are other reasons besides pregnancy that can cause a woman to miss a period such as: stress, diet, excessive exercise or a hormone imbalance such as with a thyroid disorder or poly cystic ovarian syndrome. If you continue to not have your period or if they become more irregular, you should contact your doctor to discuss.

In brief: One

One of the most common side effects of taking Plan B is an irregular menstrual cycle including heavy periods, light periods, early periods or missed periods.
You did the right thing by taking pregnancy tests after your missed period - after 5 negative tests, you are probably not pregnant. The other symptoms you talk about can also be a side effect of plan b, a side effect of the birth control pills you were taking, or something altogether unrelated. There are other reasons besides pregnancy that can cause a woman to miss a period such as: stress, diet, excessive exercise or a hormone imbalance such as with a thyroid disorder or poly cystic ovarian syndrome. If you continue to not have your period or if they become more irregular, you should contact your doctor to discuss.
Dr. Laura McMullen
Dr. Laura McMullen
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors